American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Yoshihiko Shinomiya. Veech surfaces and their periodic points. Conform. Geom. Dyn. 20 (2016) 176-196.
Abstract, references, and article information   
View Article: PDF

[2] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of Teichm\"uller spaces by trace functions and action of mapping class groups. Conform. Geom. Dyn. 20 (2016) 25-42.
Abstract, references, and article information   
View Article: PDF

[3] Masanori Amano. The asymptotic behavior of Jenkins-Strebel rays. Conform. Geom. Dyn. 18 (2014) 157-170.
Abstract, references, and article information   
View Article: PDF

[4] Masanori Amano. On behavior of pairs of Teichm\"uller geodesic rays. Conform. Geom. Dyn. 18 (2014) 8-30.
Abstract, references, and article information   
View Article: PDF

[5] Gou Nakamura and Toshihiro Nakanishi. Parametrizations of some Teichm\"uller spaces by trace functions. Conform. Geom. Dyn. 17 (2013) 47-57.
Abstract, references, and article information   
View Article: PDF

[6] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[7] Antonio F. Costa and Hugo Parlier. On Harnack's theorem and extensions: A geometric proof and applications. Conform. Geom. Dyn. 12 (2008) 174-186. MR 2448264.
Abstract, references, and article information   
View Article: PDF

[8] Yohei Komori and Charles A. Matthews. An explicit counterexample to the equivariant $K=2$ conjecture. Conform. Geom. Dyn. 10 (2006) 184-196. MR 2261047.
Abstract, references, and article information   
View Article: PDF

[9] Thomas Gauglhofer and Klaus-Dieter Semmler. Trace coordinates of Teichmüller space of Riemann surfaces of signature $(0,4)$. Conform. Geom. Dyn. 9 (2005) 46-75. MR 2133805.
Abstract, references, and article information   
View Article: PDF

[10] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[11] J. O. Button. Matrix representations and the Teichmüller space of the twice punctured torus. Conform. Geom. Dyn. 4 (2000) 97-107. MR 1778790.
Abstract, references, and article information   
View Article: PDF

[12] Indranil Biswas, Mahan Mitra and Subhashis Nag. Thurston boundary of Teichmüller spaces and the commensurability modular group. Conform. Geom. Dyn. 3 (1999) 50-66. MR 1684039.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia